# SDR ASAA0380063

- Difficulty date: January 9, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Fs 180-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 30K CHECK, FALSE TRACK CORRODED AT FLOORBOARD FASTENER HOLES AT FS 180-200.  REPLACED FALSE TRACK PER SRM 51-10-4 AND 51-30-1.  (M)
